Unlikely intersection for two-parameter families of polynomials

Dragos Ghioca, Liang-Chung Hsia, Thomas J. Tucker

研究成果: 雜誌貢獻文章

1 引文 (Scopus)

摘要

Let c1, c2, c3 be distinct complex numbers, and let d ≥ 3 be an integer. We show that the set of all pairs (a, b) ϵ C × C such that each ci is preperiodic for the action of the polynomial xd + ax + b is not Zariski dense in the affine plane.

原文英語
頁(從 - 到)7589-7618
頁數30
期刊International Mathematics Research Notices
2016
發行號24
DOIs
出版狀態已發佈 - 2016 一月 1

指紋

Affine plane
Complex number
Two Parameters
Intersection
Distinct
Polynomial
Integer
Family

ASJC Scopus subject areas

  • Mathematics(all)

引用此文

Unlikely intersection for two-parameter families of polynomials. / Ghioca, Dragos; Hsia, Liang-Chung; Tucker, Thomas J.

於: International Mathematics Research Notices, 卷 2016, 編號 24, 01.01.2016, p. 7589-7618.

研究成果: 雜誌貢獻文章

Ghioca, Dragos ; Hsia, Liang-Chung ; Tucker, Thomas J. / Unlikely intersection for two-parameter families of polynomials. 於: International Mathematics Research Notices. 2016 ; 卷 2016, 編號 24. 頁 7589-7618.
@article{968f836bc3b04492b9983fdcfc4b74f8,
title = "Unlikely intersection for two-parameter families of polynomials",
abstract = "Let c1, c2, c3 be distinct complex numbers, and let d ≥ 3 be an integer. We show that the set of all pairs (a, b) ϵ C × C such that each ci is preperiodic for the action of the polynomial xd + ax + b is not Zariski dense in the affine plane.",
author = "Dragos Ghioca and Liang-Chung Hsia and Tucker, {Thomas J.}",
year = "2016",
month = "1",
day = "1",
doi = "10.1093/imrn/rnw006",
language = "English",
volume = "2016",
pages = "7589--7618",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "24",

}

TY - JOUR

T1 - Unlikely intersection for two-parameter families of polynomials

AU - Ghioca, Dragos

AU - Hsia, Liang-Chung

AU - Tucker, Thomas J.

PY - 2016/1/1

Y1 - 2016/1/1

N2 - Let c1, c2, c3 be distinct complex numbers, and let d ≥ 3 be an integer. We show that the set of all pairs (a, b) ϵ C × C such that each ci is preperiodic for the action of the polynomial xd + ax + b is not Zariski dense in the affine plane.

AB - Let c1, c2, c3 be distinct complex numbers, and let d ≥ 3 be an integer. We show that the set of all pairs (a, b) ϵ C × C such that each ci is preperiodic for the action of the polynomial xd + ax + b is not Zariski dense in the affine plane.

UR - http://www.scopus.com/inward/record.url?scp=85014403738&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014403738&partnerID=8YFLogxK

U2 - 10.1093/imrn/rnw006

DO - 10.1093/imrn/rnw006

M3 - Article

AN - SCOPUS:85014403738

VL - 2016

SP - 7589

EP - 7618

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 24

ER -